Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities


Author: T. W. Anderson
Journal: Proc. Amer. Math. Soc. 6 (1955), 170-176
MSC: Primary 27.0X
MathSciNet review: 0069229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Anderson and D. A. Darling, Asymptotic theory of certain “goodness of fit” criteria based on stochastic processes, Ann. Math. Statistics 23 (1952), 193–212. MR 0050238
  • [2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, New York, Chelsea, 1948.
  • [3] D. A. Darling, The Cramér-Smirnov test in the parametric case, Ann. Math. Statist. 26 (1955), 1–20. MR 0067439
  • [4] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896
  • [5] N. Smirnov, Table for estimating the goodness of fit of empirical distributions, Ann. Math. Statistics 19 (1948), 279–281. MR 0025109

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069229-1
Article copyright: © Copyright 1955 American Mathematical Society